# SDR CALA2025041503857

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: D5528154620551
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR O/B RIB I/B SIDE HAS CORROSION.   REMOVED RIB ON RH ELEVATOR O/B RIB IAW A320 SRM 51-42-11/001, RE PLACED RIB ON RH ELEVATOR O/B RIB IAW A320 SRM 51-42-11/001.
